MathSciNet Relay Station
MathSciNet bibliographic data
MR586917 92A15 (34K15)
Swick, K. E. Periodic solutions of a nonlinear age-dependent model of single species population dynamics. SIAM J. Math. Anal. 11 (1980), no. 5, 901–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement